# SDR ASAA1057555

- Difficulty date: March 20, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 12,245 hours, 3,795 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APP SURVEY AUTO LAND UNSUCCESSFUL.  PERFORMED AUTO LAND VERIFY TEST PER MM 22 03 10/101.  ALL TESTS PASSED.  A/C REMAINS CAT IIIA AUTO LAND QUALIFIED.
